| Model Number |
VICM5_12.6(-3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581- over/under correction.H6 - work order search: no additional similar complaint type events within associated lots were found.Over/under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced over/under correction.The lens was exchanged for a stronger power, same model and length lens.The problem was resolved.Cause of the event was reported as patient related.